question-icon

What causes vomiting and tiredness?

default
Posted on Wed, 30 Jul 2014
Question: I've been spewing since 1am this morning and have only just stopped now. I'm still feeling very tired though & a little weak. Don't have any diarohea just vomiting. Thinking it may be a bit of gastro ?
What do you think ?

Thanks!!
doctor
Answered by Dr. T Chandrakant (1 hour later)
Brief Answer:
ORs,wait and watch, add-on treatment is required

Detailed Answer:
Hi.
Thanks for your query.

There are many causes of vomiting other than gastroenteritis.

Since you have stopped vomiting and there is feeling of very tiredness and weakness, try taking Oral Rehydration Solution (ORS- ready made power packs to be dissolved for 200 ml or 1 liter water). This will cover for the loss of electrolytes due to vomiting. If needed you may take antiemetic drugs available over the counter if nausea or vomiting.

If you are getting alright with this, nothing to worry. But if you develop further symptoms like fever, diarrhea, headaches , chills or so, you have to start antibiotics and supportive, symptomatic treatment according to the symptoms and signs.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 19232 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes vomiting and tiredness?

Brief Answer: ORs,wait and watch, add-on treatment is required Detailed Answer: Hi. Thanks for your query. There are many causes of vomiting other than gastroenteritis. Since you have stopped vomiting and there is feeling of very tiredness and weakness, try taking Oral Rehydration Solution (ORS- ready made power packs to be dissolved for 200 ml or 1 liter water). This will cover for the loss of electrolytes due to vomiting. If needed you may take antiemetic drugs available over the counter if nausea or vomiting. If you are getting alright with this, nothing to worry. But if you develop further symptoms like fever, diarrhea, headaches , chills or so, you have to start antibiotics and supportive, symptomatic treatment according to the symptoms and signs. Regards